# SDR HNAA2023050800155

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 40,846 hours, 37,346 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: X
- Precautionary procedure: A, B

## Discrepancy

SUDDEN ENGINE #1 FAILURE AT FLIGHT LEVEL 290, SPEED WAS MACH .76. ( CAPTAIN SAID IT WAS ABRUPT SHUTDOWN AND EICAS MESSAGES WERE ENG 1 SHORT DISP, ENG 1 OUT, RUDDER HARDOVER PROTECTION FAIL.
